Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 49, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 4, 2023, 2:52 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It took effect at Nov 5, 2023, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2023, 2:52 PM MDT (20:52 UTC)
- In effect from
- Nov 5, 2023, 11:00 AM MST
- Expired
- Nov 5, 2023, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3198 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965 WWUS85 KPUB 042052 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 252 PM MDT Sat Nov 4 2023 COZ229-230-051300- /O.UPG.KPUB.FW.A.0040.231105T1800Z-231106T0000Z/ /O.NEW.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/ /O.NEW.KPUB.FW.A.0041.231106T1800Z-231107T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 252 PM MDT Sat Nov 4 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Sunday. The Fire Weather Watch for Sunday is no longer in effect. A Fire Weather Watch has also been issued for Monday. This Fire Weather Watch is for gusty winds and is in effect from Monday morning through Monday afternoon. * Affected Area...Fire Weather Zones 229 and 230. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-051300- /O.UPG.KPUB.FW.A.0040.231105T1800Z-231106T0000Z/ /O.NEW.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/ Pueblo County Including Pueblo- 252 PM MDT Sat Nov 4 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 228. * Winds...West 10 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
544 WWUS85 KPUB 051041 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 341 AM MST Sun Nov 5 2023 COZ229-230-060245- /O.EXT.KPUB.FW.A.0041.231106T1700Z-231107T0100Z/ /O.CON.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 341 AM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... * Affected Area...Fire Weather Zones 229 and 230. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-060000- /O.CON.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/ Pueblo County Including Pueblo- 341 AM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... * Affected Area...Fire Weather Zone 228. * Winds...West 5 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
152 WWUS85 KPUB 052153 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 253 PM MST Sun Nov 5 2023 COZ229-230-061400- /O.UPG.KPUB.FW.A.0041.231106T1700Z-231107T0100Z/ /O.NEW.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/ /O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ /O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 253 PM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 6 PM MST Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Tuesday morning through Tuesday afternoon. * Affected Area...Fire Weather Zones 229 and 230. * Winds...West 15 to 30 mph with gusts up to 40 mph. The strongest winds will likely occur on Tuesday. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-061400- /O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ /O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ Pueblo County Including Pueblo- 253 PM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR FIRE WEATHER ZONE 228... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday afternoon. * Affected Area...Fire Weather Zone 228. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ232-233-061400- /O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 253 PM MST Sun Nov 5 2023 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday afternoon. * Affected Area...Fire Weather Zones 232 and 233. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
145 WWUS85 KPUB 060004 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 504 PM MST Sun Nov 5 2023 COZ229-230-061615- /O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ /O.CON.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/ /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 504 PM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 229 AND 230... * Affected Area...Fire Weather Zones 229 and 230. * Winds...West 20 to 30 mph with gusts up to 45 mph. The strongest winds will likely occur on Tuesday. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-061615- /O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Pueblo County Including Pueblo- 504 PM MST Sun Nov 5 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228... ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 228... * Affected Area...Fire Weather Zone 228. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ232-233-061615- /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 504 PM MST Sun Nov 5 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233... * Affected Area...Fire Weather Zones 232 and 233. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 4, 11:18 AM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Nov 4, 11:18 AM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1118 AM MDT Sat Nov 4 2023 .SHORT TERM...(Today and tonight) Issued at 355 AM MDT Sat Nov 4 2023 Key messages: 1) Dry with above normal temperatures A slight cool down is expected today in post frontal light upslope flow. Temperatures will still be above normal across the plains with readings in the 60s to around 70. Rising heights out west but relatively light winds should yield temperatures similar to yesterday. Otherwise it will be dry with less high level cloud cover than yesterday. Increasing winds aloft will deepen a surface lee trough tonight resulting in enhanced westerly downslope winds along the lower eastern slopes and I-25 corridor towards morning. Dew points will fall towards morning setting the stage for potential critical fire weather conditions on Sunday. Gusts in the 40 to 45 mph range will be possible across the higher peaks towards dawn with localized gusts to around 30 to 35 mph possible in the wind prone areas along the southern I-25 corridor, especially Huerfano county. This will keep temperatures mild for the lower eastern slopes/adjacent plains with lows in the 40s. Trapping valleys such as the San Luis and Upper Rio Grande will see good radiational cooling with the coolest readings in the teens. -KT .LONG TERM...(Sunday through Friday) Issued at 355 AM MDT Sat Nov 4 2023 Key messages: 1) Critical fire conditions possible for portions of the plains on Sunday, with some widespread areas possible on Monday and Tuesday. 2) Snow will be possible Wednesday though Thursday, mainly over the higher terrain. Best chance over the plains will be on Thursday. 3) Above average temperatures through early next week will be followed by a return of colder temperatures and below the seasonal average by Thursday. Detailed discussion: Sunday through Tuesday... A minor shortwave through passing just to the north of the region on Sunday will produce a tightening of the gradient with increasing southwesterly winds at the surface over much of the CWA. This will allow for gusty winds and warmer conditions over the plains and lower mountain valleys, with high temperatures getting well above the seasonal average for these locations. In addition, RH values will be low enough by later in the afternoon for there to be some areas of critical fire weather conditions, especially downwind of the mid-Arkansas River Valley and La Veta Pass, due to gap flow winds. Because of this, there is a Fire Weather Watch for Pueblo, eastern Huerfano, and western Las Animas counties. At this time coverage of critical fire weather looks to be appropriate for these areas, although a slight deviation in the wave as it passes over could allow for more zones to be added. With the passage of a weak cold front by later in the evening on Sunday, surface winds will become more northerly on Monday. This will result in some cooler air advection and temperatures will be around 5 degrees cooler for most areas in comparison to Sunday, although still slightly above the seasonal average. Some breezy winds will still be in place, with some spotty areas of critical fire weather conditions still possible over areas of the plains as RH values will bottom out right around the threshold of 15 percent for certain locations. Dry conditions will continue though Tuesday. The upper level flow will begin to shift to become more zonal by Tuesday, with increasing winds at the surface out of the southwest, especially over the higher terrain as stronger winds aloft move over the region and mix down to the surface. Due to this, the downsloping winds will compress and help to heat up the lower elevations, so the southeastern plains will see temperatures getting into the lower 80s. Conditions will be favorable again for some spotty critical fire weather conditions, especially along portions of the southern I-25 corridor. Wednesday through Friday... Ensembles are continuing to display a deepening trough over the northwest CONUS that will progress eastward and over the region, which will slowly fill as it does on Wednesday, but then become influenced by an Alberta low and begin to deepen slightly going into Thursday as it does. This will allow for a minor shortwave to move over the area, with enough instability to produce some snow showers as a result. Although, given the general windflow being west to southwesterly in the mid to upper levels, most of the precip will be over the higher terrain, and likely the best snowfall amounts will initially occur over the southwestern facing slopes of the Sawatch Range. Deterministic models have been relatively close in agreement with the position and progression of this trough, the GFS is still displaying more QPF over Colorado, whereas the QPF is further south with the ECMWF. As colder air moves in over the plains on Thursday, there could be some better banding of snow given slightly more favorable isentropic ascent projected to move over the area. Higher snowfall amounts by morning on Thursday will likely occur over the Rampart/Pikes Peak region, and for the plains, over the Palmer Divide. Temperatures will be below the seasonal average for SE Colorado by Thursday, and NBM may still be under performing with how cold this air will be. Because of this, temperatures have been adjusted down slightly using a blend of ADJMET, CONSMOS, and BCONSALL. By Friday, there will be a slight rebound in temperatures as the trough exits, with clearing skies and weak ridging moving back in over the region. -Stewey && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1116 AM MDT Sat Nov 4 2023 VFR at all taf sites the next 24 hrs, with light diurnal wind cycle expected. After 18z Sun, s-sw winds will increase at KALS, with some gusts to 25 kts. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday afternoon for COZ228>230. && SHORT TERM...KT LONG TERM...STEWARD AVIATION...PETERSEN
Hazardous weather outlook, Nov 4, 5:38 AM MDT, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 538 AM MDT Sat Nov 4 2023 COZ058>089-093>099-051145- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 538 AM MDT Sat Nov 4 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions will be possible over portions of the I-25 corridor during the afternoon hours on Sunday, mainly over Huerfano County and northern Pueblo County. There could be some widespread areas of critical fire weather conditions during the afternoon over portions of the southern I-25 corridor on Monday and southeastern plains on Tuesday. Snow will be possible, mainly over the higher terrain, from Wednesday through Thursday. Best chance of snow for the plains will be during the morning hours on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/STEWARD
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:52 PM MDT | Fire Weather Watch | PUB | Huerfano, Las Animas | 25 hr |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.